# SDR DALA13053743761

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN, BS 380 BETWEEN STRINGER 8 AND 9R FRAME CRACKED.  MAINTENANCE REPAIRED FRAME AT RT STATION 380 BETWEEN STR 8 AND 9 IAW ERA 519221-14AD, REV ORIGINAL.
